Alert archive / Arizona / Heat Advisories in 2012
Heat Advisory 2, NWS Tucson, AZ
NWS Tucson, AZ issued this heat advisory at May 21, 2012, 8:28 PM MST for Pima County, Pinal County, Arizona. It took effect at May 22, 2012, 1:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2012, 8:28 PM MST (03:28 UTC)
- In effect from
- May 22, 2012, 1:00 PM MST
- Expired
- May 22, 2012, 6:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Tucson, AZ
Counties Pima County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 88 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 3.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6373 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS75 KTWC 220328 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 828 PM MST MON MAY 21 2012 ...ANOTHER HOT DAY TUESDAY... AZZ501-502-504-505-221130- /O.NEW.KTWC.HT.Y.0002.120522T2000Z-120523T0100Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK 828 PM MST MON MAY 21 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM MST TUESDAY BELOW 4000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAT ADVISORY BELOW 4000 FEET...WHICH IS IN EFFECT FROM 1 PM TO 6 PM MST TUESDAY. * TEMPERATURES...HIGH TEMPERATURES ARE EXPECTED TO BE IN THE 105 TO 108 DEGREE RANGE. * IMPACTS...HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER PRECAUTIONS TO PROTECT YOURSELF FROM THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
2 follow-up statements
838 WWUS75 KTWC 220943 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 243 AM MST TUE MAY 22 2012 AZZ503-506>515-230100- /O.NEW.KTWC.WI.Y.0012.120523T1800Z-120524T0300Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MOUNT LEMMON... SUMMERHAVEN 243 AM MST TUE MAY 22 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * TIMING...WINDS WILL BE INCREASING DURING THE MID MORNING HOURS ON WEDNESDAY WITH THE STRONGEST WINDS LIKELY TO OCCUR WEDNESDAY AFTERNOON AND INTO THE EARLY EVENING HOURS BEFORE DIMINISHING DURING THE LATE EVENING HOURS ON WEDNESDAY. * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WEDNESDAY WITH AFTERNOON AND EARLY EVENING GUSTS APPROACHING 50 MPH. * IMPACTS...THE MAIN IMPACTS FROM THE STRONG WINDS WILL BE BLOWING DUST ALONG HIGHWAYS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE IN AREAS PRONE TO BLOWING DUST...SUCH AS INTERSTATE 10 BETWEEN TUCSON AND PHOENIX AS WELL AS BETWEEN BENSON AND THE NEW MEXICO BORDER. IN ADDITION...THE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ501-502-504-505-230100- /O.CON.KTWC.HT.Y.0002.120522T2000Z-120523T0100Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK 243 AM MST TUE MAY 22 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING. * TEMPERATURES...HIGH TEMPERATURES ARE EXPECTED TO BE IN THE 105 TO 108 DEGREE RANGE. * IMPACTS...HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER PRECAUTIONS TO PROTECT YOURSELF FROM THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
506 WWUS75 KTWC 222146 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 246 PM MST TUE MAY 22 2012 AZZ501-502-504-505-230100- /O.CON.KTWC.HT.Y.0002.000000T0000Z-120523T0100Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK 246 PM MST TUE MAY 22 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING BELOW 4000 FEET... A HEAT ADVISORY BELOW 4000 FEET REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TEMPERATURES...HIGH TEMPERATURES ARE EXPECTED TO BE IN THE 105 TO 108 DEGREE RANGE. * IMPACTS...HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER PRECAUTIONS TO PROTECT YOURSELF FROM THE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ AZZ503-506>515-230100- /O.CON.KTWC.WI.Y.0012.120523T1800Z-120524T0300Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MOUNT LEMMON... SUMMERHAVEN 246 PM MST TUE MAY 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * TIMING...STRONG AND GUSTY WINDS WILL OCCUR FROM LATE WEDNESDAY MORNING INTO WEDNESDAY EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...THE MAIN IMPACTS FROM THE STRONG WINDS WILL BE BLOWING DUST ALONG HIGHWAYS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE IN AREAS PRONE TO BLOWING DUST... SUCH AS INTERSTATE 10 BETWEEN TUCSON AND PHOENIX AS WELL AS BETWEEN BENSON AND THE NEW MEXICO BORDER. IN ADDITION...THE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this heat advisory went out at May 21, 2:45 PM MST, 5 hours 43 minutes earlier.
Area forecast discussion, May 21, 2:45 PM MST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
245 PM MST MON MAY 21 2012
.SYNOPSIS...HOT AND DRY TO START THE NEW WEEK WITH STRONG HIGH
PRESSURE ALOFT WHICH IS BRINGING NEAR RECORD HEAT TODAY. GUSTY WINDS
RETURN TO THE AREA WEDNESDAY THROUGH FRIDAY ALONG WITH TEMPERATURES
MODERATING BACK TOWARD SEASONAL AVERAGES AS LOW PRESSURE SYSTEMS
MOVE THROUGH THE INTERMOUNTAIN WEST.
&&
.DISCUSSION...ABUNDANT SUNSHINE PREVAILED ACROSS MOST OF SOUTHEAST
ARIZONA THIS AFTERNOON WITH THE EXCEPTION BEING SOME VALLEY CU/ISOLD
MTN TCU EAST OF TUCSON. THE SHALLOW LAYER OF MOISTURE THAT PUSHED IN
OVERNIGHT ACROSS COCHISE/GRAHAM/GREENLEE COUNTIES...WITH SURFACE
DEWPOINTS IN THE UPPER 30S AND 40S...HAS MIXED OUT INTO THE 20S THIS
AFTERNOON. PRECIPITABLE WATER VALUES REMAIN BETWEEN 0.35" AND 0.50"
PER GOES SATELLITE IMAGERY AND GPS INSTRUMENTS. STILL HOLDING ON TO
SLIGHT CHANCE OF A DRY THUNDERSTORM OVER THE CHIRICAHUA MTNS INTO
THE EARLY EVENING HOURS. THE HEAT IS THE OTHER STORY TODAY WITH THE
LOWER DESERTS SEEING TEMPERATURES IN THE 104 TO 107 RANGE WITH
TUCSON HITTING 105 AS OF THIS WRITING.
REMAINING HOT ON TUESDAY BUT BELOW HEAT ADVISORY CRITERIA FOR THE
LOW DESERTS. THE WIND WILL KICK UP A BIT ON TUESDAY BUT WILL SEE
STRONGER WINDS WEDNESDAY AND THURSDAY...POSSIBLY INTO FRIDAY AS A
SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE INTERMOUNTAIN WEST.
TEMPERATURES WILL GRADUALLY COOL WEDNESDAY THRU FRIDAY BEFORE MUCH
COOLER AIR PUSHES IN ON SATURDAY. QUESTION IS HOW MUCH COOLER? THE
ECMWF HAS TRENDED COOLER OVER THE PAST SEVERAL RUNS...WITH GFS NOT
AS COLD. A FEW MEMBERS OF THE GFS ENSEMBLES AS COLD AS THE ECMWF.
THUS HAVE DECIDED TO DROP THE HIGHS FOR SATURDAY AROUND 3-5
DEGREES...OR BASICALLY BETWEEN THE WARM GFS AND COLDER ECMWF.
&&
.AVIATION...APART FROM A FEW SCT CU AT 120-140 AGL OVER SE COCHISE
COUNTY EXPECT CLEAR CONDITIONS ACROSS MOST OF SE ARIZONA THRU
TONGIHT. WITH THE AFOREMENTIONED CU THERE IS A SLIGHT CHANCE FOR AN
ISOLD DRY TS OVER THE CHIRICAHUA MOUNTAINS INTO THIS EVENING.
SURFACE WIND SW/W AT 10-15 KTS...RETURNING TO TERRAIN DRIVEN AT LESS
THAN 10 KTS AFT 22/06Z. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.
&&
.FIRE WEATHER...DRY CONDITIONS...CLEAR SKIES...AND MUCH WARMER THAN
NORMAL TEMPERATURES WILL CONTINUE INTO TOMMORROW. THE EXEPTION WILL
BE OVER SE COCHISE COUNTY WHERE WE MAY EXPERIENCE ISOLATED DRY
LIGHTNING INTO THIS EVENING. EXPECT A REPEAT OF TODAY'S WEATHER FOR
TOMORROW...UNTIL WEDNESDAY WHEN AN UPPER LOW PASSES TO OUR NORTH
BIRING STRONGER WINDS THROUGH THURSDAY.
FOR WEDNESDAY EXPECT BREEZY TO WINDY CONDITONS AND LOW HUMIDITIES
THAT WILL EXCEED CRITICAL FIRE THRESHOLDS. THIS HAS LEAD TO A FIRE
WEATHER WATCH FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ AND
PORTIONS OF EASTERN PIMA...SOUTHEAST PINAL AND CENTRAL PIMA COUNTIES.
CURRENTLY WE EXPECT SIMILAR CONDITIONS FOR THURSDAY AND WILL ISSUE A
FIRE WEATHER WATCH IF WIND FORECASTS REMAIN ELEVATED ABOVE CRITICAL
THRESHOLDS.
&&
.CLIMATE...THE HOTTEST TEMPERATURES TO DATE THIS YEAR HAVE OCCURRED
TODAY WITH THE LOWER DESERTS RECORDING THE FIRST 105+ HIGHS OF 2012.
SEVERAL LOCATIONS ACROSS SOUTHEAST ARIZONA WILL ALSO BE NEAR RECORD
HIGHS FOR MAY 21ST. TUCSON HIT 105 FOR THE FIRST TIME IN 2012 AT
216 PM AND THIS IS THE 7TH EARLIEST OCCURRENCE ON RECORD...BUT WELL
SHY OF THE RECORD EARLIEST FIRST 105+ HIGH WHICH OCCURRED ON MAY 3
1947. THE HISTORICAL AVERAGE FIRST DATE FOR 105+ HIGH IN TUCSON IS
JUNE 13TH. THE LAST TIME TUCSON HIT 105+ IN MAY WAS BACK IN
2005...MAY 20-23.
RECORD HIGH TEMPERATURES FOR TODAY...MAY 21ST
LOCATION TODAY
RCD/YEAR
TUCSON INTL AIRPORT 107/2005
BISBEE-DOUGLAS AIRPORT 103/2005
AJO 106/1942
FORT THOMAS 102/2008
KITT PEAK 85/2005
ORGAN PIPE CACTUS 105/2005
PICACHO PEAK 109/2005
SAFFORD AG STATION 103/2005
SIERRA VISTA FD 101/2005
TOMBSTONE 100/2005
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM MST THIS EVENING AZZ501-502-504-505.
FIRE WEATHER WATCH FROM LATE WEDNESDAY MORNING THROUGH EARLY
WEDNESDAY EVENING FOR AZZ146>148.
WEATHER.GOV/TUCSONHazardous weather outlook, May 21, 4:00 AM MST, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 400 AM MST MON MAY 21 2012 AZZ501-502-505-221000- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 400 AM MST MON MAY 21 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. TURNING HOTTER TODAY WITH HIGHS IN THE 105 TO 108 RANGE. TAKE PROPER PRECAUTIONS TO PROTECT YOURSELF FROM THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY CONDITIONS WILL BE AROUND TUESDAY THROUGH THE END OF THE WEEK AS A SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE INTERMOUNTAIN WEST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ503-506>511-513>515-221000- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 400 AM MST MON MAY 21 2012 ...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. TURNING WARMER TODAY WITH HIGH TEMPERATURES WELL ABOVE NORMAL THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY CONDITIONS WILL BE AROUND TUESDAY THROUGH THE END OF THE WEEK AS A SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE INTERMOUNTAIN WEST. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY AND THURSDAY WHICH MEANS CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE APPROACHED BOTH DAYS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY DUE TO THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER RATING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ512-221000- CHIRICAHUA MOUNTAINS- 400 AM MST MON MAY 21 2012 ...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. MOISTURE WILL INCREASE OVER THE AREA TODAY AND MAY BE ENOUGH FOR ISOLATED MAINLY DRY THUNDERSTORMS TO DEVELOP THIS AFTERNOON. IF THEY DO DEVELOP...GUSTY WINDS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY CONDITIONS WILL BE AROUND TUESDAY THROUGH THE END OF THE WEEK AS A SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE INTERMOUNTAIN WEST. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY AND THURSDAY WHICH MEANS CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE APPROACHED BOTH DAYS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY DUE TO THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER RATING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ504-221000- TUCSON METRO AREA- 400 AM MST MON MAY 21 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM TODAY... ...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. TURNING HOTTER TODAY WITH HIGHS IN THE 104 TO 107 RANGE. TAKE PROPER PRECAUTIONS TO PROTECT YOURSELF FROM THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY CONDITIONS WILL BE AROUND TUESDAY THROUGH THE END OF THE WEEK AS A SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE INTERMOUNTAIN WEST. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY AND THURSDAY WHICH MEANS CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE APPROACHED BOTH DAYS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY DUE TO THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER RATING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:43 AM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 41 hr |
| May 22, 3:11 AM MST | Red Flag Warning | TWC | 41 hr | |
| May 22, 3:05 PM MST | Red Flag Warning | TWC | 53 hr | |
| May 22, 3:05 PM MST | Red Flag Warning | TWC | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.